Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Chest pain, cold feeling. Taking hypertension medicine. Heart attack?

Hi Doc, For past couple of days, i have a dull sharp pain on my left chest . Apart, i felt coldness as well on it and the back slightly felt the come and go even when i was resting. The feeling that came was like pouring icy cold water/ice on it. There is pain when i pressed on my chest bone (slight near to middle). I am currently started to take hypertension pill as my BP are roughly +/- 140/90. Could it heart attack or something else? Kindly advice
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pulmonologist 's  Response
Hello Dannygoh,

Heart attack symptoms usually come as discomfort or pain in the middle of the chest, near the pit of stomach. Heart pain increases on exertion and gets relieved with rest. A pain that worsens on applying pressure is likely to be related to the bone/cartilage or muscles of chest. However, an x-ray of chest and electrocardiogram along with a physician’s consult are advisable, as you are already on medicines for your blood pressure.

Do you often get stomach upsets? Repeated feelings of discomfort or iciness in the centre of chest could also be related to disturbed stomach acid secretion. Avoid tobacco and alcohol in all forms. Drink plenty of warm fluids (Avoid carbonated or sugar-containing drinks).

Heart attack as a reason for your symptoms seems to be very unlikely.

Hope you get relief of the chest symptoms soon,
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor